# SDR ASAA2022052238421

- Difficulty date: May 22, 2022
- Submitted: May 24, 2022
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 50,584 hours, 15,071 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Servo
- Part number: 305RAA1
- Part serial: AS05444
- Condition: Inoperative
- Location: Area Fwd Of Nlg
- Part time: 48,508 hours, 14,551 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AUTO THROTTLES INOP - WILL NOT ENGAGE. GROUNDED - YES. TROUBLESHOT PER B737-800 FIM 22-31 TASK 801, FOUND MAINT MSG 22-31688 ASM 2 FAULT. REPLACED #2 AUTOTHROTTLE SERVO MOTOR PER B737-800 AMM 22-31-91 PG# 401, SYSTEM OPS CHECKED GOOD.
